# SDR UALA2011042101938

- Difficulty date: April 20, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 59,351 hours, 20,987 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: 58782
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BEFORE CABIN CREW PERFORMED CABIN MOD CHECK, FOUND EEL LIGHT STRIP NOT WORKING IN FRONT OF THE FWD AFT LAVATORY DOOR.  DEFERRED PER MEL.  NEED LIGHTING CABLE ASSY.  (560-0812).  NO PARTS SMF.  REPAIRED EEL LIGHTS IN FRONT OF FWD AFT LAV.  OPS CHKS GOOD.
